Object

Title: Fr\'{e}chet Lie Algebroids and Their Cohomology

Publication Details:

Established in 2008

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2016

Volume:

8

Number:

1

ISSN:

1829-1163

Official URL:


Contributor(s):

Գլխ. խմբ.՝ Անրի Ներսեսյան ; Պատ. խմբ.՝ Լինդա Խաչատրյան ; Խմբ. տեղակալ՝ Ռաֆայել Բարխուդարյան

Coverage:

77-85

Abstract:

We define Lie and Courant algebroids on Fr\'{e}chet manifolds. Moreover, we construct a Dirac structure on the generalized tangent bundle of a Fr\'{e}chet manifold and show that it inherits a Fr\'{e}chet Lie algebroid structure. We show that the Lie algebroid cohomology of the $\bb$-cotangent bundle Lie algebroid of a weakly symplectic Fr\'{e}chet manifold $M$ is the Lichnerowicz-Poisson cohomology of $M$.

Publisher:

National Academy of Sciences of Armenia

Date created:

2016-06-07

Format:

pdf

Identifier:

oai:arar.sci.am:13292

General note:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Digitization:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

Dec 13, 2023

In our library since:

Feb 12, 2020

Number of object content hits:

9

All available object's versions:

https://arar.sci.am/publication/15022

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
Fr\'{e}chet Lie Algebroids and Their Cohomology Dec 13, 2023

Objects

Similar

This page uses 'cookies'. More information